MAUDE Adverse Event Report: STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660085S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "gamma4 u-lag screw penetration was occurred".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
RC LAG SCREW GAMMA4 Ø10.5X85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21417489
Report Number0008031020-2025-00337
Device Sequence Number7775076
Product Code HSB
UDI-Device Identifier07613327591798
UDI-Public07613327591798
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number81660085S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown